Publikationen Prof. Dr. F. Schulz


37.
default
Schulz, Friedmar
Analysis 1, 2. Auflage
Herausgeber: Oldenbourg Verlag, München
2011
ISBN: 978-3-486-70677-2
36.
default
Schulz, Friedmar
Aufgabensammlung Analysis I
Herausgeber: Oldenbourg Verlag, München
2011
ISBN: 978-3-486-70543-0
35.
default
Sauvigny, Friedrich; Schulz, Friedmar; Ströhmer, Gerhard und Tomi, Friedrich
Preface Analysis Vol. 29/2 Dedicated to Prof. Dr. Erhard Heinz on the occasion of his 85th birthday
Analysis, 29(2):117-118
2009
ISSN: 0174-4747
34.
default
Schulz, Friedmar
Removable singularities of fully nonlinear elliptic equations
Analysis, (27):165-177
2007
33.
default
Schulz, Friedmar
Analysis 1
Herausgeber: R. Oldenbourg Verlag, München, Wien
2002
ISBN: 3-486-25557-6
32.
default
Schulz, Friedmar
On the unique continuation property of elliptic divergence form equations in the plane.
Mathematische Zeitschrift, (228):201-206
1998
31.
default
Schulz, Friedmar; Chen, J. und Han, W.
An asymptotic regularization method for coefficient identification of a generalized non-homogeneous Helmholtz equation.
Japan J. Industr. Appl. Math., (13):1-23
1996
30.
default
Schulz, Friedmar und Wang, L.
Isolated singularities of Monge-Ampère equations.
Proc. Amer. Math. Soc., (123):3705-3708
1995
29.
default
Schulz, Friedmar und Potra, F.
"Numerical Analysis" von P.Deuflhard und A.Hohmann
Walter de Gruyter
1995

Bemerkung: Übersetzung ins Englische, 335 + XIII Seiten

28.
default
Schulz, Friedmar
Asymptotic expansions for solutions of elliptic differential inequalities.
Analysis, (14):139-145
1994
27.
default
Schulz, Friedmar; Chen, J. und Han, W.
A regularization method for coefficient identification of a non-homogeneous Helmholtz equation.
Inverse Problems, (10):1115-1121
1994
26.
default
Schulz, Friedmar und Vera-de-Serio, V.
Symmetrization with respect to a measure.
Trans. Amer. Math. Soc., (337):195-210
1993
25.
default
Schulz, Friedmar
Boundary regularity for certain fully nonlinear elliptic equations.
Journal für die reine und angewandte Mathematik, (438):87-102
1993
24.
default
Schulz, Friedmar
Boundary regularity for certain quasilinear elliptic systems of divergence structure.
Manuscripta Math., (77):1-16
1992
23.
default
Schulz, Friedmar
Second derivative estimates for solutions of two-dimensional Monge-Ampère equations.
Proc. Amer. Math. Soc., (111):101-110
1991
22.
default
Schulz, Friedmar und Cac, N.P.
Multiple solutions for a class of semilinear Dirichlet problems.
Houston J. Math., (17):71-81
1991
21.
default
Schulz, Friedmar
Regularity for certain quasilinear elliptic systems of divergence structure.
Indiana Univ. Math. J., (39):303-314
1990
20.
default
Schulz, Friedmar
Regularity of locally convex surfaces.
Bull. Austr. Math. Soc., (42):487-497
1990
19.
default
Schulz, Friedmar
Regularity theory for quasilinear elliptic systems and Monge-Ampère equations in two dimensions.
Band 1445 aus Lect. Notes Math.
Herausgeber: Springer-Verlag,
1990

Bemerkung: 123 + XV Seiten

18.
default
Schulz, Friedmar
Univalent solutions of elliptic systems of Heinz-Lewy type.
Ann. Inst. Henri Poincare, Anal. Non Lineaire, (6):347-361
1989
17.
default
Schulz, Friedmar
Lecture notes on regularity theory for quasilinear elliptic systems and Monge-Ampère equations in two dimensions.
aus EPSCoR Preprint Series
Herausgeber: Lexington: University of Kentucky,
1989

Bemerkung: 175 + XV Seiten

16.
default
Schulz, Friedmar und Liao, L.-Y.
Regularity of solutions of two-dimensional Monge-Ampère equations.
Trans. Amer. Math. Soc., (307):271-277
1988
15.
default
Schulz, Friedmar und Williams, G.
Barriers and existence results for a class of equations of mean curvature type.
Analysis, (7):359-374
1987
14.
default
Schulz, Friedmar
Über nichtlineare, konkave elliptische Differentialgleichungen.
Mathematische Zeitschrift, (191):429-448
1986
13.
default
Schulz, Friedmar
Über nichtlineare, konkave elliptische Differentialgleichungen.
Georg-August-Universität Göttingen,
Juli 1985
Export als: BibTeX, XML